# SDR 06FDEA1125

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 27,390 hours, 7,480 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

1.5 HR INTO FLT, FL320 RT CTR PUMP FAULT, QRH'D 1/2 HR LATER CTR TK QTY FAILED (2300LBS SHOWING) AND SOME FEEDING FROM OUTERS.  REMOVED AND REPLACED CENTER TANK RT BOOST PUMP IAW A310-300 MM 28-21-36.  OPS CHECK GOOD PER  ABOVE MM REF.  REMOVED AND EPLACED FQI COMPUTER IAW A310 MM 28-42-38 AS A PRECAUTIONARY.  RELEASED FOR SERVICE PER MEL/CDL: 28-28-26-01-B  CATEGORY: C EXPIRATION: 26MAR06  "MEL 28-28-26-01-B: CGCC - INOP."  REMOVED AND REPLACED FUEL QUANTITY ATTITUDE SENSOR PER MM 28-42-43-4.  PERFORMED DIAGNOSTIC TEST PER MM 28-42-00-5.  OP CKS NORMAL.
